Relative Bogomolov extensions

Volume 170 / 2015

Robert Grizzard Acta Arithmetica 170 (2015), 1-13 MSC: 11R04, 11R21, 11G50, 11S05, 12F05. DOI: 10.4064/aa170-1-1


A subfield $K \subseteq \overline {\mathbb {Q}}$ has the Bogomolov property if there exists a positive $\varepsilon $ such that no non-torsion point of $K^\times $ has absolute logarithmic height below $\varepsilon $. We define a relative extension $L/K$ to be Bogomolov if this holds for points of $L^\times \setminus K^\times $. We construct various examples of extensions which are and are not Bogomolov. We prove a ramification criterion for this property, and use it to show that such extensions can always be constructed if some rational prime has bounded ramification index in $K$.


  • Robert GrizzardDepartment of Mathematics
    University of Wisconsin-Madison
    480 Lincoln Dr.
    Madison, WI 53706-1325, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image